# SDR FDEA202507031110

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N123FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42716
- Aircraft time: 18,440 hours, 7,940 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Component: Flap, Boeing
- Component part number: 113T230132G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON RH WING, INBD TE FLAP, AFT FLAP UPPER SURFACE, AT 20" FROM OUTBD EDGE   AND 12" AND 2" FROM TE RH WING, INBD FLAP, AFT FLAP UPPER SURFACE, TWO DENTS WERE EVALUATED AND FOUND   ONE DENT WITHIN LIMITS IAW B767 SRM 57-53-01-1A FIG 101 SHEET 4 REV 92 APR 15/2025 AND   OTHER DENT WAS REPAIRED IAW B767 SRM 57-53-01-2R FIG 201 SHEET 4 DETAL III AND SRM 51-70-  10-2R REPAIR 2 REV 92 APR 15/2025
